# SDR UHLA201606050295

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 17,804 hours, 12,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Missing
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR BUSTLE SIGHT GLASS NOT INSTALLED.  INSTALLED SIGHT GLASS REF AMM 25-65-01.
